# SDR IPXA2024011745522

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT - RIGHT INBOARD ELEVATOR, INBOARD, LEADING EDGE RIB ANDSTIFFENER CRACK (REPLACE) I.A.W. AMM 27-31-01-004-001 REV.109 REMOVED R/H INBOARD ELEVATOR.
